Re: Irritation from the patch
- From: "CatEyes" <CatEyes@xxxxxxxxxxx>
- Date: Wed, 22 Jul 2009 16:16:50 -0500
"CatEyes" <CatEyes@xxxxxxxxxxx> wrote in message
"Hawaiian Wayne" <birdie998@xxxxxxxxxxx> wrote in message
On Jul 22, 3:28 am, "CatEyes" <CatE...@xxxxxxxxxxx> wrote:
"Robin" <m...@xxxxxxxxxxx> wrote in message
I started using the Fentanyl patch (please see my previous posts
this situation). However I have had a lot of irritation and major
from them. I don't know if it is from the sticky stuff or the actual
but WOW...I just wanna rip it off and dig my skin off lol...
Does anyone have any suggestions for the itching and redness?
Robin, you might try using a different brand. The Sandoz did that to me,
but when I switched back to the ones made by Mylan the itching went away.
don't know how your doctor does things, but my doctor had me bring in all
unused patches and then gave me a new prescription for the different
(my insurance paid for the new ones when they were told why I was getting
new prescription just days after I got the old one).
I've heard/read/seen others recommend using calamine or Benadryl
lotion (does it come in a lotion? I think so...) to help either stop
or really reduce the itching.
Of course, since there may be an issue with the adhesive not sticking
strong enough to last the time it needs to stay on, I'd either really
rub it in good AND letting it dry completely. If you have those
overlays that I personally believe should come with every patch, then
that shouldn't be an issue.
To Everyone: Just to double check, would this be something Robin
could do to help with the itching? I know Benadryl comes in capsule
form also, but should she take a capsule of it instead of the lotion?
Or would there be any drug-drug contradictions if one were to do that?
That's all I can think of Robin. I used to wear a patch for some sort
of blood pressure med long, long ago and know how that itching drove
me crazy. I loved it when I'd change it; I'd scratch that itch sooo
loooong because it felt sooooo goooooood! LOL!
Aloha Just For Now,
I don't think you should put anything on your skin under the patch - the
package warns against even using soap under it (I think because there is a
chemical in the patch that encourages absorption through the skin and will
cause anything else besides the pain medication to be absorbed unnaturally
LOL! That's what happens when you don't check your spellchecker! Of course
that should have been Benedryl.
taken by mouth should help and I don't think it would
hurt at all, but I really think Robin should consult with his doctor
before self-medicating. JMHO.
- Prev by Date: Re: Irritation from the patch
- Next by Date: Re: The Pain Is Back
- Previous by thread: Re: Irritation from the patch
- Next by thread: Re: Irritation from the patch